Electrocardiographic changes caused by lithium intoxication in an elderly patient

1Citations
Citations of this article
10Readers
Mendeley users who have this article in their library.

Abstract

© 2016, Chen et al. Lithium intoxication can cause serious cardiac toxicity and is associated with electrocardiogram (ECG) changes. This paper described a case of a 76-year-old man who was lithium intoxicated and showed a variety of ECG abnormalities including sinus bradycardia, rapid atrial fibrillation, second-degree atrioventricular block and T wave changes. We monitored his ECGs during the after 3 days consecutively. After hemodialysis, his ECG abnormalities partially eased along with his serum lithium concentration decreased.

Cite

CITATION STYLE

APA

Chen, Y., Zheng, L., Liu, W., Li, H., Yu, S., Chen, Q., … Yu, R. (2016). Electrocardiographic changes caused by lithium intoxication in an elderly patient. SpringerPlus, 5(1), 1–5. https://doi.org/10.1186/s40064-015-1602-6

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free